# SDR SWAA2023040711135

- Difficulty date: February 28, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS767 AT AFT CARGO COMPARTMENT 2023-142892<[01] REPAIRED OF TRACK RBBL 13.84 LOCATED BS767 AT AFT CARGO COMPARTMENT IS DOCUMENTED ON CARD TTG8Q00J692J. SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPAIRED FLOOR BEAM LOCATED BS 294.5 RBL 20 TO RBL 60 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFF BELOW.
